Hello Guest

Tamoxifen

  • 0 Replies
  • 1796 Views
Tamoxifen
« on: July 07, 2005, 08:19:45 AM »
Hi.  I just found this group and have a question.  I've looked through some of the posts and didn't find my specific topic but maybe it's been done in the past, and if so, I apologize.

I seem to be a lot older than some of the people here, and could probably be the grandfather to some.  It seems that there is a lot of the "puberty related gynecomastia" being discussed here.  That's not me.  I recently started having a swelling ("puffiness" as some have called it) and pain associated with my left nipple.  After a sonogram, mammagram, and needle biopsy, my doctor ruled out breast cancer and diagnosed it as gynecomastia.

It's not serious enough to consider surgery (yet).  My doctor wants me to take tamoxifen because he feels that it will shrink the tissue and eliminate the pain.  However after reading some of the side effects of tamoxifen (nausea, possible eye problems, possible intestinal cancer, liver cancer, and the ever popular impotence) I'm not feeling warm and fuzzy about taking this stuff.

Has anyone out there had experience with taking tamoxifen and has it worked and have you had any side effects?

Thanks in advance for any advice.



Linkback: https://www.gynecomastia.org/smf/index.php?topic=2213.0


xx
Anyone who took Tamoxifen...

Started by gynesux22 on Gynecomastia Talk

3 Replies
1923 Views
Last post November 07, 2005, 12:46:38 PM
by gynosucks1
xx
Tamoxifen, should i try it?

Started by Gyne-Sucks on Gynecomastia Talk

3 Replies
1652 Views
Last post September 01, 2011, 11:21:51 AM
by Gyne-Sucks
xx
Tamoxifen

Started by MC832912 on Ask a Doctor

3 Replies
1533 Views
Last post October 05, 2014, 10:58:54 PM
by Litlriki
xx
tamoxifen

Started by elcazador on Gynecomastia Talk

8 Replies
3640 Views
Last post February 24, 2008, 12:48:32 AM
by MSJ108